Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 318, Number 1
HTML articles powered by AMS MathViewer

Sums of linked ideals
Bernd Ulrich PDF
Trans. Amer. Math. Soc. 318 (1990), 1-42
Unknotted homology classes on unknotted surfaces in $S^ 3$
Bruce Trace PDF
Trans. Amer. Math. Soc. 318 (1990), 43-56
The minimal normal extension for $M_ z$ on the Hardy space of a planar region
John Spraker PDF
Trans. Amer. Math. Soc. 318 (1990), 57-67
Some weighted inequalities on product domains
Henry Lin PDF
Trans. Amer. Math. Soc. 318 (1990), 69-85
Abelian and nondiscrete convergence groups on the circle
A. Hinkkanen PDF
Trans. Amer. Math. Soc. 318 (1990), 87-121
Outlet points and homogeneous continua
Paweł Krupski and Janusz R. Prajs PDF
Trans. Amer. Math. Soc. 318 (1990), 123-141
Homogeneous continua in Euclidean $(n+1)$-space which contain an $n$-cube are $n$-manifolds
Janusz R. Prajs PDF
Trans. Amer. Math. Soc. 318 (1990), 143-148
Leray functor and cohomological Conley index for discrete dynamical systems
Marian Mrozek PDF
Trans. Amer. Math. Soc. 318 (1990), 149-178
Existence of weak solutions for the Navier-Stokes equations with initial data in $L^ p$
Calixto P. Calderón PDF
Trans. Amer. Math. Soc. 318 (1990), 179-200
Addendum to the paper: “Existence of weak solutions for the Navier-Stokes equations with initial data in $L^ p$” [Trans. Amer. Math. Soc. 318 (1990), no. 1, 179–200; MR0968416 (90k:35199)]
Calixto P. Calderón PDF
Trans. Amer. Math. Soc. 318 (1990), 201-207
A classification of Baire class $1$ functions
A. S. Kechris and A. Louveau PDF
Trans. Amer. Math. Soc. 318 (1990), 209-236
Inequalities for eigenvalues of selfadjoint operators
Stephen M. Hook PDF
Trans. Amer. Math. Soc. 318 (1990), 237-259
Algebraically invariant extensions of $\sigma$-finite measures on Euclidean space
Krzysztof Ciesielski PDF
Trans. Amer. Math. Soc. 318 (1990), 261-273
Unique continuation for $\Delta +v$ and the C. Fefferman-Phong class
Sagun Chanillo and Eric Sawyer PDF
Trans. Amer. Math. Soc. 318 (1990), 275-300
Massey products in the cohomology of groups with applications to link theory
David Stein PDF
Trans. Amer. Math. Soc. 318 (1990), 301-325
On the nonimmersion of products of real projective spaces
Hyun-Jong Song and W. Stephen Wilson PDF
Trans. Amer. Math. Soc. 318 (1990), 327-334
A Hurewicz spectral sequence for homology
David A. Blanc PDF
Trans. Amer. Math. Soc. 318 (1990), 335-354
Weighted norm estimates for the Fourier transform with a pair of weights
Jan-Olov Strömberg and Richard L. Wheeden PDF
Trans. Amer. Math. Soc. 318 (1990), 355-372
Cells and the reflection representation of Weyl groups and Hecke algebras
J. Matthew Douglass PDF
Trans. Amer. Math. Soc. 318 (1990), 373-399
A one-phase hyperbolic Stefan problem in multi-dimensional space
De Ning Li PDF
Trans. Amer. Math. Soc. 318 (1990), 401-415